# SDR IPXA2024030459120

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 34,374 hours, 20,804 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* DAMAGE RUDDER HINGE PANEL VERY MOST TOP PANEL DAMAGED BONDED PANEL REMOVED. WAITING ON NEW PANEL
